Forum

rough time

Hi all, just to have a bit of an emotional vent… ( i feel thats all i generally do on here,sorry) started rebif a month ago,since then had constant problems,Dr said i was having a realpse aswell as a chest infection so steroids and antibiotics handed out, ok ithought that will sort meout but no change then 9 days after finishing the antibiotics i go down with tonsillitis so more antibiotics… still feeling rubbish twitchy, itchy and several other symptoms so not sure whats gonna happen next…

Oh to top it all off i have major issues with chewing ( get jaw ache and struggle with any food apart from fruit/yoghurt etc) and have trouble swallowing soooo fed up now!!!

Consultant is going to refer me to a speech and language therapist and someone else

Could this be down to the rebif, or is it just a coincidence?? hmmmmmmmm, keeping note of everything…

Thanks for reading and being there it’s a boost and a major help knowing you all “get it”

Kate

Hi Kate

I had a relapse a month after starting on Rebif too. I think it takes a while for Rebif to build up in your system so if it is going to work for you it takes a while to see the benefit. I didn’t have such an awful time of it as you though, it sounds as if you are really going through the mill . My relapse was sensory with an itchy, burning arm that stopped me from sleeping but didn’t stop me doing much else.

I’ve been on Rebif for almost four years now and did go for 3.5 years in remission before having a relapse this year. I’m not too disheartened because I think that means that Rebif IS reducing the rate of my relapses given that I had 3 in the first year.

I hope things improve for you very soon. All I can suggest is to get lots of rest and dose yourself up to kick all those germs into touch.

Take care

Tracey x

Hi Kate, I can sympathise. I had a relapse in March, took steroids got a chest infection had 2 courses of antibiotics, relapse symptoms flared up again and today I have awoken full of cold! Its sooo frustrating always being poorly. I am due to start rebif next week, So I can’t say if its the rebif causing it or not, (I hope not) but I understand the never-ending cycle of illness. I wish I had some magic advice, but like Tracey said lots of rest is the best thing. Hope you start to get some relief soon and the ENT can help.

Hi, I don’t know about the links with Rebif, I didn’t have them. The jaw/swallowing thing though, how tense and stressed are you? Do you grind your teeth at night? This could be one cause, lots of people hold lots of tension in their jaws without realising. I hope it improves soon Kate, take care, Sara x

Gosh Kate - l hope things do improve. l have never taken dmd’s - so can’t comment - but l know how bad l felt when l had a course of steroid injections.

l manage my SPMS with LDN - high vitd3 and b12 supplements. And l use Sativex spray for spasticity.

Lets hope you will be on the up - now -and the ‘rough times’ become smoother.

Hi just sending warm hugs, but havent had DMDs, so cant advise on that.

Be good to yourself. Hope you have someone looking after you.

luv Pollx